# SDR DALA2023121910405

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 55,189 hours, 39,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THAT THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. THE EMERGENCY BATTERY PACK B5-230 WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5549256)
